Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on .5mg of xanax for three years. I split the pill and take half in the morning and half in the evening. My doctor told me it is time to go off of it. I now take .25mg in the morning and am trying to skip the nighttime dose. The past week I have not been able to sleep only 3 hours a night. How long does it take to wean off of this stuff? Not sleeping is a killer. This stuff is terrible to get off, even a small dose like I am on.

Loading...

It will probably take you awhile to get off the drug. Since Xanax is a depressant, why aren't you taking the drug at night and skipping the morning dose instead since it's affecting your sleep patterns? I would imagine that would be the better option. Have you talked to your doctor about it? Keep us posted on whatever you decide to do. It can take about a month or so to kick a drug completely, but you'll probably feel better after a couple of weeks.
Reply

Loading...

Im suffering from depression and sometimes i have anxieties. Thanks God my anxieties arent so intensed ( I mean I dont have rapid heartbeats, sweats, or dizzy speels ) . Sometimes Im in a very good mood for 2 weeks and then i will be down again . Im on Luvox/Faverin 50 mg in the morning and 50 mg before bed time. Im taking xanax too .5mg in the mornin and .5mg in the evening . At night I become drowsy and I sleep normal . But when Im working a lot let say at least till 2.00 am I cannot sleep good i will wake up around 10 am or 11 am. Does this affects my anxiety or maybe the pills are making me feel like this.

Once in a while when I get up from an afternoon nap I would wake up in a panic like state. I feel like my pulse is beating in my brain and my vision is blurry.

Thanks for listening

Take Care

Gil from Malta
Reply

Loading...

Hi Gil, I suspect that your sleep problems are more releated to the depression and anxiety than they are the drugs that you're currently taking. Does that make sense? I think that it should once you start to feel better and your mood regulates a little more. I am really glad to hear that you're taking medicine for treatment though. How long have you been taking it? And how are you feeling now?
Reply

Loading...